# SDR A6WA200740057

- Difficulty date: February 13, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE DURING CLIMB-OUT.  COMPLIED WITH QRH, AIR RETURN TO PHL.  NO OVERWEIGHT LANDING 41,000 LBS,  NO VISUAL SMOKE IN LAV OR CABIN.  INSPECTED LAV, FOUND SMOKE DETECTOR OK.  PERFORMED OPS CHECK IAW AMM 26-16-01-710-801.  NO DEFECTS NOTED.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS IAW AMM 21-51-13.  OPS CHECK GOOD.  NO SMOKE NOTED.  (M)
